Sh:692

Bib entry
@article{Sh:692,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{On $\vartriangleleft^*$-maximality}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {125},
 number = {1-3},
 year = {2004},
 pages = {119--158},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2003.11.001},
 mrclass = {03C45 (03C55)},
 mrnumber = {2033421},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/j.apal.2003.11.001},
 note = {\href{https://arxiv.org/abs/math/0009087}{arXiv: math/0009087}},
 arxiv_number = {math/0009087}
}